# SDR USAA2012080600019

- Difficulty date: July 21, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725662100000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON LEFT WING LOWER FUEL ACCESS DOOR 540PB BETWEEN WS 10204 TO WS 10729 & BETWEEN S8L TO S11L.  REPLACED LEFT WING LOWER FUEL ACCESS DOOR 540PB IAW A319 AMM 57-27-11-400-002-A.
